# SDR SWAA2017061214244

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 34,464 hours, 20,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL CRACKED INBOARD OF NR 2 SEAT TRACK AT BS 540.  R&R INTERCOSTAL PER SRM.
